MathSciNet Relay Station
MathSciNet bibliographic data
MR1618833 60J15 (60F15 60G40 60K05 62L10)
Griffin, P. S.; Maller, R. A. On the rate of growth of the overshoot and the maximum partial sum. Adv. in Appl. Probab. 30 (1998), no. 1, 181–196.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement